# SDR USAA000609

- Difficulty date: April 26, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRAP CORRODED 6 INCHES BY 3 INCHES, STATION 1006-1016, BL 0, WL 208 STRAP.  FABRICATED NEW H STRAP PER EA 67046.  (M)
